MAUDE Adverse Event Report: ETHICON INC. VICRYL PLUS SUTURE 36"(90CM) 2-0 UND; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL PLUS SUTURE 36"(90CM) 2-0 UND; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP917H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 08/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: weight, bmi at the time of index procedure.What was the tissue location of the placement of suture? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was suture initially placed (interrupted or continuous)? can you explain ¿suture was not absorb well¿ after 3 days? what was the indication for ¿nurse cut off the suture¿? was the suture trimmed off or removed? can you explain ¿treat wound in normal process¿? will product be returned, return date, tracking information? what is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient current status?.
 
Event or Problem Description
It was reported that the patient underwent delivery on (b)(6) 2018 and suture was used.On (b)(6) 2018, the patient came to the hospital and complained of pain.After check, the nurse cut off the suture and treated the wound in normal process accordingly.It was reported that the nurse claimed the suture was not absorbed well.Additional information has been requested.

Brand Name
VICRYL PLUS SUTURE 36"(90CM) 2-0 UND
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8203620
Report Number2210968-2018-78071
Device Sequence Number18881279
Product Code GAM
UDI-Device Identifier10705031056039
UDI-Public10705031056039
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue NumberVCP917H
Device Lot NumberKG2056
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date12/28/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;